Hi! I've been using lilash product for a few days ago (it's an estimulator for eyelashes growth). But today after I applied some of it as I ussually do (being this the third day) one of my eyes (the left one) got kind of red and then it got swollen from the lower eye lid.. Is that bad? How long is that going to last? What can I do to heal it?? Help please, im kind of scared!
First of all you need to see an ophthalmologist to see if you have developed some sort of allergic reaction or something else. Second, these type of products, available without prescription, won't really work. The only product that really makes eyelashes grow thicker, longer and darker is Latisse and I've seen the product work in person (no financial interes.) Good luck, and get it checked out. It's a shame that all you got were side effects and you won't get any real effect.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.